MathSciNet Relay Station
MathSciNet bibliographic data
MR1146834 (93d:65034) 65F10 (65N22)
Bramble, James H.; Leyk, Zbigniew; Pasciak, Joseph E. Iterative schemes for nonsymmetric and indefinite elliptic boundary value problems. Math. Comp. 60 (1993), no. 201, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement